Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 3

 
   

An Inverse Source Problem in Time-Space Fractional Differential Equations

PP: 587-591
doi:10.18576/amis/120313
Author(s)
Ebru Ozbilge, Ali Demir,
Abstract
In this paper we study a one dimensional inverse source problem. Distinguishability according to the source function in time-space fractional equation Db t u(x, t) = D2a x u(x, t)+ f (x), 1 2

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved